# SDR IXXA2022032304

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 313T3360121
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 107,592 hours, 18,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 PYLON PANEL 437DB WEB CRACKED
